# SDR 9626179981

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE RIGHT NACELLE EMERGENCY LIGHT FAILED TEN MINUTE TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
